# SDR MWEA95262

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Fell Off
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, MAIN ENTRANCE DOOR EVACUATION SLIDE FELL OFF, WHEN DOOR OPENED AT GATE.  MAINTENANCE RESECURED SLIDE AND COVER.  RETURNED A/C TO SERVICE.
